Skip to Content

I feel like I have the flu. I started taking 20mg of cymbalta last evening-will this go away?

Responses (2)

balbanese 5 May 2012

Wow! This is EXACTLY what I felt after just 3 days on this stuff (among several other things). I was taken off this stuff quickly, weird dreams/thoughts, cold sweats, eight gain, the list goes on. I went 8-days and this flu stuff was still hanging in, it stopped after 12 days but I went off it right around then. Hope this helps.

LaurieShay 5 May 2012

Hang in there, the side effects should subside within the first couple weeks and the medication start working within a month. It takes sometime and patients, but I found it to be a very effective medicine. I too stopped taking it because it made me sleep too much, but this may not be the case with you.

isbbrat71 6 May 2012

As long as I know these effects Will Pass! It too makes me sleepy and I yawn a lot when lay down and wake up. The sleepiness may be getting better, but the nausea still is the worse, and the sweating/weakness!!! I cannot tolerate much nausea, but I am willing to continue-maybe if I can distract myself.

LaurieShay 6 May 2012

Take the cymbalta with a little food and if the nausea doesn't subside within a few more days, let the doc know.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions